Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lower abdomen cramping after rough, deep fingering with long nails, stinging sensation, stomach cramps on urinating. Help?

Hi i have recently had a session of fingering with my boyfriend. I think he was being too rough because I wanted it and he fingered me deep. He went quite deep and his nails were also long. My lower abdomen feels cramped. After the session, i felt a stinging sensation inside me. Once in awhile i feel like peeing but when i go i don t feel like it anymore. It comes with stomach cramps each time i want to take a pee. What should i do? I m worried. Whats the worse case scenario that could happen?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
I THINK U JUST HAD A INFLAMMATION OVER IN..U SHOULD TAKE AN ANTIBIOTIC
TAB.NORFLOXACIN 400 MG ONCE IN A DAY
SYP ALKSOL 2TSF THRICE A DAY
TAB.RABEPRAZOLE 20 MG ONCE IN A DAY

IF U DIDNT GET A RELIF U SHOULD GET A GYANAE CHECK UP
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor